Items where Author is "Hladký, J."
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleHladký, J. and Komlós, János and Piguet, D. and Simonovits, Miklós and Stein, M. and Szemerédi, Endre (2017) The approximate Loebl-Komlós-Sós conjecture I: The sparse decomposition. SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (2). pp. 945-982. ISSN 0895-4801 Hladký, J. and Komlós, János and Pigue, D. and Simonovits, Miklós and Stein, M. and Szemerédi, Endre (2017) The approximate Loebl-Komlós-Sós conjecture II: The rough structure of LKS graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (2). pp. 983-1016. ISSN 0895-4801 Hladký, J. and Komlós, János and Piguet, D. and Simonovits, Miklós and Stein, M. and Szemerédi, Endre (2017) The approximate Loebl-Komlós-Sós conjecture III: The finer structure of LKS graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (2). pp. 1017-1071. ISSN 0895-4801 Hladký, J. and Komlós, János and Piguet, D. and Simonovits, Miklós and Stein, M. and Szemerédi, Endre (2017) The approximate Loebl-Komlós-Sós conjecture IV: Embedding techniques and the proof of the main result. SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (2). pp. 1072-1148. ISSN 0895-4801 |